# SDR SWAA2021110133950

- Difficulty date: October 27, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 40,584 hours, 24,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK POWER SUPPLIES FAILED CAPACITY TEST AT LOCATIONS AFT LT (WIRE # M1673) FWD LT (WIRE # M1675) RT OVER WING (WIRE # M1669). ; / [01] R&R BATTERY PACK POWER SUPPLIES AT AFT LT #M1673;FWD LT # M1675;RT OVER WING #M1669. PER AMM 33-51-06.
